Alternative proof of sine's theorem on the size of a regular polygon in Rn with the ℓ∞-metric

A. Blokhuis, H.A. Wilbrink

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)

Abstract

It is shown that a regular polygon inR n with the (2n) n -metric has at most (2n) n vertices.
Original languageEnglish
Pages (from-to)433-434
Number of pages2
JournalDiscrete and Computational Geometry
Volume7
Issue number4
DOIs
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'Alternative proof of sine's theorem on the size of a regular polygon in Rn with the ℓ∞-metric'. Together they form a unique fingerprint.

Cite this